# SDR SWAA2022030165805

- Difficulty date: January 16, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR IS CRACKED AT #4 BEAM ASSY. / FORWARD SERVICE DOOR #4 BEAM ASSY WAS REPAIRED ON CUSTOMER RO #0520088-02R ATS COMPONENTS WORK ORDER 520409 (POS: R1; TAG NO: 513195; P/N OFF/ON: 141A6516-19M; S/N OFF/ON: 001788)
